Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A proof of an inequality of Carleman


Author: Lennart Carleson
Journal: Proc. Amer. Math. Soc. 5 (1954), 932-933
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065601-3
MathSciNet review: 0065601
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065601-3
Article copyright: © Copyright 1954 American Mathematical Society